# SDR AWXA0000184

- Difficulty date: March 28, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N803AW
- Make and model: Airbus A319-132
- Aircraft serial: 931
- Aircraft time: 5,335 hours, 2,553 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31516109
- Part serial: A7583
- Condition: Deployed
- Location: Pax Door
- Part time: 5,329 hours, 2,550 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

ON ARRIVAL AT TUS, SLIDE WAS DEPLOYED (DID NOT INFLATE).  REPLACED ESCAPE SLIDE IAW CARD R1C25305.  TT 0064631  RECOMMENDATION:  REMAIN OPEN PENDING REVIEW OF TEARDOWN REPORT.  NO HISTORY.
